![]() |
Volumn 21, Issue 4, 2004, Pages 56-61
|
Asymptotical orthonormalization of subspace matrices without square root
|
Author keywords
[No Author keywords available]
|
Indexed keywords
ADAPTIVE ALGORITHMS;
APPROXIMATION THEORY;
ASYMPTOTIC STABILITY;
COMPUTATIONAL COMPLEXITY;
COMPUTATIONAL METHODS;
CONVERGENCE OF NUMERICAL METHODS;
ITERATIVE METHODS;
MATHEMATICAL TRANSFORMATIONS;
MATRIX ALGEBRA;
VECTORS;
ASYMPTOTICAL ORTHONORMALIZATION;
SUBSPACE COMPUTATION;
SUBSPACE MATRICES;
SIGNAL PROCESSING;
|
EID: 85032751469
PISSN: 10535888
EISSN: None
Source Type: Journal
DOI: 10.1109/MSP.2004.1311143 Document Type: Article |
Times cited : (16)
|
References (9)
|